# SDR IXXA2024080601

- Difficulty date: June 27, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T21039
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE RIB AT OSS 494 ON LEFT WING IS GOUGED ON INBOARD SIDE, BLENDED OUT AREA MEASURE 2" X 1"
